# SDR CALA2022010500024

- Difficulty date: January 4, 2022
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 78,406 hours, 9,162 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Elevator
- Part number: 183W006111
- Condition: Punctured
- Location: Lh Elev
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR HAS FOUR PUNCTURES DUE TO HAIL 1. 31 INCHES INBOARD FROM OUTBOARD EDGE 15 INCHES FROM TRAILING EDGE 1 INCH DIAMETER 2. 127 INCHES INBOARD 24 INCHES FROM TRAILING EDGE .75 INCH DIAMETER 3. 172 INCHES INBOARD 21 INCHES FROM TRAILING EDGE 1.250 INCH DIAMETER 4. 188 INCHES INBOARD 29.5 INCHES FROM TRALEY GAGE .7 5 INCH DIAMETER REF SRM 55-20-01-1A-1 FIGURE 102 , NO DELAMINATION NOTED OUTSIDE DAMAGE, SEALED WITH SPEED TAPE REVIEWED, LOCKED FOR MAINTENANCE FERRY UNLOCKED TO CLEAR LOGPAGE PERFORMED BY EMP V923294,LH ELEVATOR FOUR PUNCTURES REPAIRED AS PER SRM 55-20-01-2R-1 REPAIR 1 TABLE 201 PARA 4D AND SRM 51-70-0 4-2R-2 REPAIR 2 REV.87. RII BY EMP V903313.
